Unique continuation property for the KP-BBM-II equation - Archive ouverte HAL Access content directly
Journal Articles Differential and integral equations Year : 2009

Unique continuation property for the KP-BBM-II equation

Abstract

We prove, by using a method introduced by Constantin [6], that if the solution of the Cauchy problem associated with the KP-BBM-II equation, has a compact support for all times, then this solution vanishes identically. The only restriction is that the support in the y-direction has to be small.
Fichier principal
Vignette du fichier
2008_11_UcpKP_preprint.pdf (242.01 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01090390 , version 1 (03-12-2014)

Identifiers

  • HAL Id : hal-01090390 , version 1

Cite

Youcef Mammeri. Unique continuation property for the KP-BBM-II equation. Differential and integral equations, 2009, 22 (3-4), pp.393 - 399. ⟨hal-01090390⟩
38 View
129 Download

Share

Gmail Facebook X LinkedIn More